# SDR CALA9700881

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN SKIN OF LT WING INBOARD MIDFLAP INBOARD SPINDLE CUTOUT NR 8443.  THE CRACKED AREA WAS REMOVED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
